MathSciNet Relay Station
MathSciNet bibliographic data
MR2824692 65L99 (26A33 34A08 45J05)
Li, Yuanlu; Sun, Ning Numerical solution of fractional differential equations using the generalized block pulse operational matrix. Comput. Math. Appl. 62 (2011), no. 3, 1046–1054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement